BibTeX record journals/cacm/Gimpel73

download as .bib file

@article{DBLP:journals/cacm/Gimpel73,
  author    = {James F. Gimpel},
  title     = {A Theory of Discrete Patterns and Their Implementation in {SNOBOL4}},
  journal   = {Commun. {ACM}},
  volume    = {16},
  number    = {2},
  pages     = {91--100},
  year      = {1973},
  url       = {http://doi.acm.org/10.1145/361952.361960},
  doi       = {10.1145/361952.361960},
  timestamp = {Tue, 07 Jun 2011 16:50:45 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Gimpel73},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}